# SDR CALA0001768

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 45,401 hours, 20,662 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 89931505
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE FORWARD CARGO COMPARTMENT FIRE DETECTION AND WARNING ACTIVATED AFTER TAKEOFF FROM SEA.  BOTH FIRE EXTINGUISHING BOTTLES WERE DISCHARGED AS A PRECAUTIONARY MEASURE AND THE AIRCRAFT WAS RETURNED TO SEA WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE REMOVED AND REPLACED THE ENGINE FIRE DETECTION MODULE, METERING VALVE, AND DIVERTER VALVE IAW MM 26-23-10.  THE FORWARD AND AFT CARGO FIRE BOTTLES WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD.
